Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 77, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2016, 7:32 PM CDT for Bandera County, Real County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2016, 7:32 PM CDT (00:32 UTC)
- Expired
- Apr 17, 2016, 7:59 PM CDT
- In force
- 27 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bandera County, TX, Real County, TX
The radar
The Laughlin AFB radar (KDFX), 87 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1153 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1434 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
926
WUUS54 KEWX 180032
SVREWX
TXC019-385-180115-
/O.NEW.KEWX.SV.W.0077.160418T0032Z-160418T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 PM CDT SUN APR 17 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN REAL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 815 PM CDT
* AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UTOPIA...OR
NEAR VANDERPOOL...MOVING NORTH AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
VANDERPOOL AND LOST MAPLES STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2963 9947 2963 9970 2986 9981 2991 9952
2991 9951
TIME...MOT...LOC 0032Z 166DEG 19KT 2966 9960
HAIL...1.00IN
WIND...<50MPH
$$
RUNYEN2 follow-up statements
368 WWUS54 KEWX 180047 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 747 PM CDT SUN APR 17 2016 TXC019-385-180115- /O.CON.KEWX.SV.W.0077.000000T0000Z-160418T0115Z/ BANDERA TX-REAL TX- 747 PM CDT SUN APR 17 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTHWESTERN BANDERA AND SOUTHEASTERN REAL COUNTIES... AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VANDERPOOL... MOVING NORTH AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... VANDERPOOL AND LOST MAPLES STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2991 9953 2963 9949 2963 9970 2986 9981 TIME...MOT...LOC 0047Z 169DEG 17KT 2971 9964 HAIL...1.00IN WIND...<50MPH $$ RUNYEN
030
WWUS54 KEWX 180059
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 PM CDT SUN APR 17 2016
TXC019-385-180108-
/O.CAN.KEWX.SV.W.0077.000000T0000Z-160418T0115Z/
BANDERA TX-REAL TX-
759 PM CDT SUN APR 17 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BANDERA AND
SOUTHEASTERN REAL COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN AND FLASH FLOODING IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 2991 9953 2963 9949 2963 9970 2986 9981
TIME...MOT...LOC 0057Z 166DEG 19KT 2977 9966
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:38 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 17, 6:38 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 638 PM CDT SUN APR 17 2016 .UPDATE...00Z AVIATION UPDATE BELOW. && .AVIATION...MAIN FOCUS FOR SHRAS AND TSTMS THRU 03Z WILL BE NEAR A UVA-ERV-GTU LINE...OR WEST AND NORTH OF THE AUS/SAT TAF SITES. CONCERN WILL BE DEVELOPMENT OF WIDESPREAD CONVECTION OVERNIGHT INITIALLY BACK INTO THE AUS AREA 04Z-08Z AS WELL AS WEST INTO THE DRT AREA...THEN EXPANDING SOUTH INTO THE SAT AREA 08Z-12Z. SHRA/TSTMS CHANCES WILL CONTINUE THROUGH THE MORNING HOURS ACROSS MUCH OF THE AREA. MESOSCALE BOUNDARIES AND INFLUENCES WILL MAKE IT TOUGH TO TIME HEAVIER TSRA ACTIVITY. CEILINGS GENERALLY SHOWN TO GO DOWN INTO IFR AT SAT/AUS OVERNIGHT WITH POSSIBLE LIFR. && .PREV DISCUSSION... /ISSUED 421 PM CDT SUN APR 17 2016/ SHORT TERM (TONIGHT THROUGH TUESDAY)... ..POTENTIAL SIGNIFICANT FLASH AND RIVER FLOODING DUE TO HEAVY RAIN LIKELY OVERNIGHT AND TOMORROW... RAINFALL TOTALS HAVE ALREADY EXCEEDED 4-6 INCHES IN LOCAL AREAS THIS AFTERNOON WITH ADDITIONAL AMOUNTS EXPECTED THROUGH TONIGHT, MONDAY MORNING, AND AGAIN WITH ANOTHER ROUND POSSIBLE MONDAY AFTERNOON. MAX RAINFALL TOTALS COULD REACH 8-12 INCHES WITH EVEN HIGHER AMOUNTS TO 15 INCHES EAST OF U.S HIGHWAY 281 AND NORTH OF I-10. THE MORE SIGNIFICANT AREA OF CONCERN CONTINUES TO BE ACROSS BLANCO, BURNET, WILLIAMSON, TRAVIS, LEE, BASTROP, AND FAYETTE COUNTIES THROUGH THIS PERIOD. PLEASE STAY ALERT DURING THIS TIME FRAME. IN ADDITION...A BRIEF TORNADO CAN NOT BE RULED OUT GIVEN LOW LCLS AND ESRH VALUES NEAR 150 M2/S2. POCKETS OF DIME TO QUARTER SIZE HAIL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. TRAINING HEAVY RAIN AND THUNDERSTORMS ARE ONGOING THIS AFTERNOON ACROSS THE I-35 CORRIDOR AND PRODUCING LOCALIZED AREAS OF FLASH FLOODING. AN EARLIER TRAINING COMPLEX OVER BASTROP AND LEE COUNTIES PRODUCED NEARLY 4 INCHES IN ONE TO TWO HOURS. THUNDERSTORMS WILL CONTINUE TO ALIGN ALONG AND WEST OF I-35 CORRIDOR THROUGH THE MID TO LATE AFTERNOON HOURS AS AN OUTFLOW BOUNDARY SHIFTS WEST. LAST NIGHT'S CONVECTION ALSO PRODUCED A MESOSCALE BOUNDARY THAT IS SITUATED ACROSS UVALDE AND THE HILL COUNTRY. ADDITIONAL ACTIVITY IS EXPECTED WHEN THESE TO BOUNDARIES MERGE LATER THIS AFTERNOON TO EARLY EVENING ACROSS THE HILL COUNTRY. WITH MERGING STORMS AND THE DEEP LOW-LVL MOISTURE IN PLACE WITH 10-14 G/KG MIXING RATIOS AND INSTABILITY NEAR 1500 J/KG; ROBUST CONVECTION YIELDING HIGH RAINFALL RATES IS EXPECTED TO PERSIST. FOR EVENING AND OVERNIGHT...POCKETS OF HEAVY RAIN ARE EXPECTED TO PERSIST ACROSS PORTIONS OF THE HILL COUNTY AND THE MID TO UPPER 35 CORRIDOR CLOSER TO THE BETTER FORCING AND LOW-LVL CONVERGENCE NEAR A WEAK COLD FRONT/POOL ACROSS CENTRAL TEXAS. AS THIS BOUNDARY SLOWLY SHIFTS SOUTH LATE TONIGHT AND OVERNIGHT, HI-RES MODELS SUGGEST THIS BOUNDARY BECOMING MORE SW TO NE ORIENTATED WITH AN ADDITIONAL H5 IMPULSE SET TO SHIFT ACROSS THE RIO GRANDE. THIS IMPULSE WITH THE SUPPLY OF LOW-LVL MOISTURE SHIFTING OVER THE WEAK FRONT SHOULD PROVIDE A STRONG FOCUS FOR HEAVY RAINFALL. THE INDIVIDUAL STORMS WILL LIKELY BE MOVING SW TO NE ALONG THE FRONT AS IT SLOWLY SHIFTS SOUTH INTO DAYBREAK MONDAY ACROSS THE I-35 CORRIDOR AND POINTS NORTH AND EAST TOWARDS LEE AND FAYETTE. IT IS FOR THIS REASON WE ARE HIGHLY CONCERNED ABOUT THIS AREA. RAINFALL WILL BE LIKELY BE HEAVY AT TIMES AND COULD LEAD TO SIGNIFICANT FLASH AND RIVER FLOODING. THIS BOUNDARY WILL SLOWLY SHIFT SOUTHEAST THROUGH MONDAY AFTERNOON TOWARDS THE I-10 CORRIDOR. DEPENDING ON HOW STRONG THE CONVECTIVE SYSTEM BECOMES AND DEVELOPS A COLD POOL, THIS MAY ACT TO CUT OFF BETTER MOISTURE FARTHER NORTH BACK ACROSS AUSTIN AREA LATE MONDAY AFTERNOON AND MONDAY NIGHT. THIS IS A LOW CONFIDENCE FORECAST AT THIS POINT AND WILL HAVE TO MONITOR THE NEXT 12-18 HOURS OF EVOLUTION TO HAVE BETTER HANDLE ON TOMORROW'S EXPECTATIONS. IF THE SYSTEM BECOMES BETTER ORGANIZED AS IT SHIFTS SOUTH MONDAY MORNING, HEAVY RAIN ALONG WITH POCKETS OF ENHANCED WIND GUSTS WILL BE POSSIBLE. BY LATE MONDAY INTO TUESDAY MORNING...THE SYNOPTIC FRONT WILL CONTINUE TO LINGER OVER THE SOUTH HALF OF THE REGION WITH CONTINUED WEAK H5 IMPULSES RIDING OVERTOP AND PROVIDE LIFT. SHOWERS AND STORMS ARE STILL LIKELY FOR AT LEAST THE COASTAL PLAINS INTO TUESDAY MORNING. ORGANIZED AREAS OF STORMS AND THE FLASH FLOODING RISK SHOULD DECREASE THROUGH THE DAY TUESDAY AS STRONGER FORCING REMAINS NORTH OF THE REGION AS THE CLOSED LOW PIVOTS INTO THE CENTRAL PLAINS. LONG TERM (WEDNESDAY THROUGH SUNDAY)... FOR THE LONG RANGE...AN UNSETTLED PATTERN CONTINUES WITH BROAD UPPER TROUGHING OCCURRING AS A RESULT OF THE OMEGA BLOCKING PATTERN. THE UPPER LEVEL LOW WILL TRANSITION TO A STRONGER SHORTWAVE BY THURSDAY AND KEEP AT LEAST 20-40% RAIN CHANCES FOR THE REGION. AS THIS SHORTWAVE PIVOTS THROUGH...A POTENTIALLY STRONG ENOUGH FRONT LATE THURSDAY MAY BE ABLE TO CLEAR THROUGH MOST OF THE AREA AND HELP REDUCE RAIN CHANCES BELOW 20% FRIDAY. A QUICK SOUTHERLY FLOW TRANSITION SHOULD TAKE PLACE BY THE WEEKEND HOWEVER AS ANOTHER SYSTEM COULD DEVELOP ACROSS THE WESTERN CONUS. THIS NEXT TROUGHING SYSTEM COULD AGAIN RESULT IN ORGANIZED RAINFALL FOR SOUTH-CENTRAL TEXAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 68 75 66 79 67 / 100 100 70 40 20 AUSTIN BERGSTROM INTL AIRPORT 68 74 65 78 65 / 100 100 70 40 20 NEW BRAUNFELS MUNI AIRPORT 69 76 65 79 67 / 90 100 70 40 20 BURNET MUNI AIRPORT 63 72 63 77 64 / 100 80 60 30 20 DEL RIO INTL AIRPORT 64 78 64 83 67 / 50 50 40 20 20 GEORGETOWN MUNI AIRPORT 67 73 64 78 65 / 100 90 70 40 20 HONDO MUNI AIRPORT 68 77 64 82 66 / 70 80 60 30 20 SAN MARCOS MUNI AIRPORT 68 74 65 78 66 / 90 100 70 40 20 LA GRANGE - FAYETTE REGIONAL 70 76 69 78 68 / 90 100 90 60 20 SAN ANTONIO INTL AIRPORT 69 75 67 80 67 / 90 90 70 40 20 STINSON MUNI AIRPORT 70 77 68 81 69 / 80 90 70 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA... LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...RUNYEN SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 17, 5:18 AM CDT, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 518 AM CDT SUN APR 17 2016 TXZ171>173-183>194-202>209-217>225-228-181030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 518 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. ...A FLASH FLOOD WATCH IS IN EFFECT FROM 10AM SUNDAY TO 10AM TUESDAY FOR MOST OF SOUTH CENTRAL TEXAS... .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL WILL LIKELY LEAD TO AREAS OF RIVER AND FLASH FLOODING ACROSS SOUTH CENTRAL TEXAS TODAY...INCLUDING BOTH THE AUSTIN AND SAN ANTONIO METRO AREAS. THE MOST CONCERNING LOCATIONS ARE ALONG AND EAST OF A KERRVILLE TO PEARSALL LINE. ON AVERAGE...THIS AREA IS LIKELY TO RECEIVE 3 TO 6 INCHES WITH ISOLATED HIGHER AMOUNTS OF 8 TO 12 INCHES POSSIBLE. IMPACTS WILL BE GREATER IN THE LOCALIZED HIGHER AMOUNTS THAT ARE EXPECTED TO BE NORTH OF I-10 AND EAST OF U.S. HIGHWAY 281. LOWER AMOUNTS OF RAINFALL ARE EXPECTED FARTHER WEST ACROSS THE RIO GRANDE PLAINS AND EDWARDS PLATEAU BUT ENOUGH COULD FALL TO CAUSE LOCALIZED FLOODING ISSUES THERE AS WELL. PLEASE STAY ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS WILL BE THE MAIN SEVERE WEATHER CONCERN. HOWEVER...AN ISOLATED TORNADO CAN NOT BE RULED OUT ON SUNDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE STORM COMPLEX RESULTING IN HEAVY RAINS SUNDAY WILL CONTINUE TO PRODUCE HEAVY RAINFALL POSSIBILITIES THROUGH MONDAY AND INTO MONDAY NIGHT. ANY ADDITIONAL HEAVY RAINFALL ON MONDAY WILL LEAD TO POSSIBLE RAPID FLASH FLOODING OR WORSEN ANY ONGOING FLOODING THAT MAY DEVELOP TODAY. IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND QUARTER SIZED HAIL WILL BE THE MAIN SEVERE WEATHER CONCERNS. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND MONDAY. TB3
In the hours before
Special weather statement, Apr 17, 6:59 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 659 PM CDT SUN APR 17 2016 TXZ203-204-180030- MEDINA TX-UVALDE TX- 659 PM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UVALDE AND WEST CENTRAL MEDINA COUNTIES UNTIL 730 PM CDT... AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SABINAL...OR 17 MILES WEST OF HONDO...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SABINAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2926 9934 2925 9955 2957 9962 2958 9931 TIME...MOT...LOC 2359Z 177DEG 18KT 2933 9945 RUNYEN
Local storm report, Apr 17, 7:12 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HEAVY RAIN 1 ESE LEANDER 30.56N 97.84W
04/17/2016 M3.58 INCH WILLIAMSON TX COCORAHS
RAINFALL AMOUNT FOR TODAY
&&
EVENT NUMBER EWX1600223
CVPLocal storm report, Apr 17, 7:13 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HEAVY RAIN WALBURG 30.74N 97.58W
04/17/2016 M3.40 INCH WILLIAMSON TX COCORAHS
RAINFALL SINCE 7 AM TODAY
&&
EVENT NUMBER EWX1600224
CVPSpecial weather statement, Apr 17, 7:15 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 715 PM CDT SUN APR 17 2016 TXZ186-187-180045- BANDERA TX-KERR TX- 715 PM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KERR AND NORTHWESTERN BANDERA COUNTIES UNTIL 745 PM CDT... AT 715 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MEDINA...MOVING NORTH AT 10 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MEDINA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2969 9924 2974 9947 3004 9939 2995 9910 TIME...MOT...LOC 0015Z 200DEG 7KT 2985 9931 RUNYEN
Local storm report, Apr 17, 7:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 3 SSE JOLLYVILLE 30.41N 97.73W
04/17/2016 M1.68 INCH TRAVIS TX CO-OP OBSERVER
COOPERATIVE OBSERVER MEASURED 1.68 INCHES OF RAIN
BETWEEN 1 PM AND 7 PM TODAY
&&
EVENT NUMBER EWX1600225
CVPLocal storm report, Apr 17, 7:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
725 PM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL UTOPIA 29.62N 99.53W
04/17/2016 M0.25 INCH UVALDE TX PUBLIC
&&
EVENT NUMBER EWX1600226
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:15 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| Apr 17, 7:42 PM CDT | River Flood Warning | EWX | Travis | 30 hr |
| Apr 17, 7:42 PM CDT | River Flood Warning | EWX | Bastrop | 46 hr |
| Apr 17, 7:51 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Apr 17, 8:02 PM CDT | Special Weather Statement | EWX | Bandera, Kerr | 43 min |
| Apr 17, 8:46 PM CDT | Special Weather Statement | EWX | Bandera | 44 min |
| Apr 17, 8:54 PM CDT | River Flood Warning | EWX | Bandera | 29 hr |
| Apr 17, 9:11 PM CDT | Flash Flood Warning | EWX | Kendall, Kerr | 4 hr |
| Apr 17, 10:11 PM CDT | River Flood Warning | EWX | Blanco | 22 hr |
| Apr 17, 10:11 PM CDT | River Flood Warning | EWX | Travis | 41 hr |
| Apr 17, 10:11 PM CDT | River Flood Warning | EWX | Bastrop, Fayette | 56 hr |
| Apr 17, 10:11 PM CDT | River Flood Warning | EWX | Fayette | 60 hr |
| Apr 17, 10:14 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis, Williamson | 3 hr |
| Apr 17, 11:10 PM CDT | Areal Flood Advisory | EWX | Bandera | 3 hr |
| Apr 17, 11:38 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 5 hr |
| Apr 18, 12:24 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 5 hr |
| Apr 18, 1:07 AM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lee | 5 hr |
| Apr 18, 1:15 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 18, 1:40 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| Apr 18, 2:32 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 43 min |
| Apr 18, 2:34 AM CDT | Flash Flood Warning | EWX | Val Verde | 4 hr |
| Apr 18, 3:04 AM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Apr 18, 3:43 AM CDT | Special Weather Statement | EWX | Kinney | 47 min |
| Apr 18, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 66 min |
| Apr 18, 4:11 AM CDT | Flash Flood Warning | EWX | Fayette | 12 hr |
| Apr 18, 4:17 AM CDT | Flash Flood Warning | EWX | Kinney | 4 hr |
| Apr 18, 4:31 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee, Travis, Williamson | 7 hr |
| Apr 18, 5:03 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Guadalupe and 6 more | 4 hr |
| Apr 18, 5:08 AM CDT | Special Weather Statement | EWX | Kinney | 52 min |
| Apr 18, 6:04 AM CDT | Flash Flood Warning | EWX | Kinney, Real, Uvalde | 3 hr |
| Apr 18, 6:19 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays, Kendall | 3 hr |
| Apr 18, 6:52 AM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 3 hr |
| Apr 18, 7:13 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe | 3 hr |
| Apr 18, 7:22 AM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Apr 18, 7:48 AM CDT | Areal Flood Advisory | EWX | Fayette, Lavaca | 3 hr |
| Apr 18, 8:30 AM CDT | Flash Flood Warning | EWX | Caldwell, Gonzales, Lavaca | 3 hr |
| Apr 18, 8:52 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Gonzales, Guadalupe, Wilson | 3 hr |
| Apr 18, 9:16 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Hays | 59 min |
| Apr 18, 9:47 AM CDT | Special Weather Statement | EWX | DeWitt | 43 min |
| Apr 18, 10:17 AM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes | 3 hr |
| Apr 18, 11:32 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Lavaca | 3 hr |
| Apr 18, 11:39 AM CDT | Areal Flood Advisory | EWX | Maverick | 2 hr |
| Apr 18, 11:46 AM CDT | Special Weather Statement | EWX | Zavala | 44 min |
| Apr 18, 12:07 PM CDT | Special Weather Statement | EWX | Dimmit | 23 min |
| Apr 18, 12:44 PM CDT | Special Weather Statement | EWX | Dimmit | 46 min |
| Apr 18, 1:44 PM CDT | Special Weather Statement | EWX | Kerr | 46 min |
| Apr 18, 1:48 PM CDT | Special Weather Statement | EWX | Dimmit | 42 min |
| Apr 18, 2:42 PM CDT | River Flood Warning | EWX | DeWitt | 4 days |
| Apr 18, 2:44 PM CDT | Special Weather Statement | EWX | Kendall | 46 min |
| Apr 18, 4:00 PM CDT | Areal Flood Advisory | EWX | Fayette | 5 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.